# SDR ZZDA2010215

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 22D RED COVER MISSING ON ESCAPE PATH LIGHTS.  INSTALLED RED LENS, CHECKED LIGHT OPERATION REF 33-51.
